# SDR REXA2019062715956

- Difficulty date: May 15, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Oil Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT HYD. SYSTEM #2 PRESSURE AND RETURN FILTER BRACKET IS CRACKED AT THE AFT BOTTOM CORNER.  REMOVED AND REPLACED SYSTEM #2 HYD PRERSSURE AND RETURN FILTER BRACKET INTERCOSTAL IAW CRJ 200 SRM 51-42-06, 51-42-21, 51-45-00, 51-40-11.  LEAK OPS AND BOND CHECK GOOD
